MathSciNet Relay Station
MathSciNet bibliographic data
MR2510692 34A05 (34K06 47N20)
Khusainov, D. Ya.; Diblik, Ĭ.; Ruzhichkova, M.; Lukacheva, Ya. A representation of the solution of the Cauchy problem for an oscillatory system with pure delay. (Russian) Nelīnīĭnī Koliv. 11 (2008), no. 2, 261--270; translation in Nonlinear Oscil. (N. Y.) 11 (2008), no. 2, 276–285
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement